# SDR SWAA2024103146538

- Difficulty date: October 4, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD AT BS500+10 TO BS500+18 RBL23 WL156.<[01] REMOVED AND REPLACED AT FCB AFT SHIELD ASSY. BETWEEN BS.492.4 - BS.500A RBL.23 WL.156 IAW B-737-700 SRM 51-10-02; SRM 51-40-02 & DWG#143A0080 REV: -;[02] VERIFIED TASK COMPLETE
